# SDR AALA20160327003

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 45,227 hours, 18,924 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Not Reported
- Condition: Unknown
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB WITH AUTOPILOT ENGAGED, ACFT ENTERED A 20 DEGREE LT BANK, DEVIATING 35 DEGREES LT OF SET COURSE.  AUTO PILOT WAS DISENGAGED.  BOTH FLIGHT DIRECTORS BECAME NON-FUNCTIONAL & AUTO THROTTLES WERE LOST.  PERFORMED DFCS BITE IAW FIM 22-11-00-810-801, FMCS BITE IAW FIM 34-61-00-810-801, LAND VERIFICATION, AUTO THROTTLE BITE & MODE CONTROL EXTENDED TEST IAW FIM 22-11-00 WITH NO FAULTS FOUND.  ACFT GOOD FOR SERVICE.
